# SDR AALA201907109011

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 29,167 hours, 11,716 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS PRESSURIZATION AUTO FAIL AND ALTN LIGHTS ILLUMINATED. MAINTENANCE ACCOMPLISHED #1 & #2 DCPC BITE PRECEDURE BOTH SYSTEMS PASSED, RESETED PRECATIONARY, OPS CHECK NORMAL IAW FIM 21-31-00-810-801.
